STD Channel
Topics & Medications
Quicklinks
Related Channels

What to Do If You Take Too Much Safyral

Treatment for a Safyral Overdose

It is not known how best to treat an overdose of Safyral. Therefore, treatment (if necessary) will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Also, potassium blood levels should be checked, and high blood potassium may need to be treated.
 
It is important that you seek prompt medical attention if you believe that you or someone else may have taken too much Safyral.
 
4 Relationship Skills for People With ADHD

Safyral Birth Control Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2019 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.